Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 18, NWS Wichita, KS

April 28, 20106 counties in Kansas

NWS Wichita, KS issued this wind advisory at Apr 28, 2010, 4:05 PM CDT for 6 counties in Kansas. It took effect at Apr 29, 2010, 9:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2010, 4:05 PM CDT (21:05 UTC)
In effect from
Apr 29, 2010, 9:00 AM CDT
Expired
Apr 30, 2010, 7:45 AM CDT
In force
23 hr
Issued by
NWS Wichita, KS

Counties Allen County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS

The radar

The Tulsa radar (KINX), 152 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WWUS73 KICT 282105
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
405 PM CDT WED APR 28 2010

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM WEDNESDAY...

KSZ071-072-095-096-099-100-290515-
/O.NEW.KICT.WI.Y.0018.100429T1400Z-100430T0100Z/
WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA...
CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS
405 PM CDT WED APR 28 2010

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CDT THURSDAY. 

* TIMING...SOUTH WINDS WILL INCREASE DRAMATICALLY OVER SOUTHEAST
  KANSAS THURSDAY MORNING...AND CONTINUE INTO THE EARLY EVENING
  HOURS.

* WINDS...SUSTAINED AT 30 TO 40 MPH WITH GUSTS AROUND 50 MPH ARE
  LIKELY ACROSS SOUTHEAST KANSAS.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED
  ROADS. TRUCK DRIVERS ON HIGHWAY 400 SHOULD BE ESPECIALLY ALERT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ049-051>053-067>070-082-083-091>094-098-290515-
/O.EXT.KICT.WI.Y.0017.000000T0000Z-100430T0100Z/
SALINE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD-
KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
405 PM CDT WED APR 28 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT THURSDAY.

* TIMING...SOUTH WINDS WILL REMAIN STRONG OVERNIGHT AND THROUGH
  THE DAY ON THURSDAY. THEN WINDS SHOULD DIMINISH BELOW ADVISORY
  CRITERIA THURSDAY EVENING.

* WINDS...SUSTAINED AT 30 TO 40 MPH WITH GUSTS AROUND 50 MPH ARE
  LIKELY ACROSS ALL OF SOUTH-CENTRAL KANSAS...AND PARTS OF CENTRAL KANSAS.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH 
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED 
  ROADS. TRUCK DRIVERS ON I-70 AND HIGHWAY 400 SHOULD BE 
  ESPECIALLY ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH AND OR
GUSTS OF 46 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

KSZ032-033-047-048-050-290500-
/O.CON.KICT.WI.Y.0017.000000T0000Z-100429T0500Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS
405 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT.

* TIMING...SOUTH WINDS WILL REMAIN STRONG THROUGH THE EVENING
  HOURS...THEN DIMINISH BELOW ADVISORY CRITERIA AROUND MIDNIGHT
  TONIGHT.

* WINDS...SUSTAINED AT 30 TO 40 MPH WITH GUSTS AROUND 50 MPH ARE
  LIKELY ACROSS CENTRAL KANSAS.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH 
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED 
  ROADS. TRUCK DRIVERS ON I-70 AND HIGHWAY 400 SHOULD BE 
  ESPECIALLY ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH AND OR
GUSTS OF 46 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
7 follow-up statements
399 
WWUS73 KICT 290447
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT WED APR 28 2010

KSZ032-033-047-048-050-291000-
/O.EXT.KICT.WI.Y.0017.000000T0000Z-100429T1000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS
1147 PM CDT WED APR 28 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE HAS EXTENDED THE WIND ADVISORY UNTIL
5 AM CDT.

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM CDT THURSDAY. 

* TIMING...SOUTH WINDS WILL REMAIN STRONG THROUGH THE EVENING
  HOURS...THEN DIMINISH BELOW ADVISORY CRITERIA EARLY THURSDAY
  MORNING.

* WINDS...SUSTAINED AROUND 35 MPH WITH GUSTS AROUND 50 MPH ARE
  LIKELY ACROSS CENTRAL KANSAS.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED
  ROADS. TRUCK DRIVERS ON I-70 SHOULD BE ESPECIALLY ALERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH AND OR
GUSTS OF 46 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

KSZ049-051>053-067>070-082-083-091>094-098-291300-
/O.CON.KICT.WI.Y.0017.000000T0000Z-100430T0100Z/
SALINE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD-
KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
1147 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY.

* TIMING...SOUTH WINDS WILL REMAIN STRONG OVERNIGHT AND THROUGH 
  THE DAY ON THURSDAY. THEN WINDS SHOULD DIMINISH BELOW ADVISORY 
  CRITERIA THURSDAY EVENING. 

* WINDS...SUSTAINED AROUND 35 MPH WITH GUSTS AROUND 50 MPH ARE
  LIKELY ACROSS ALL OF SOUTH-CENTRAL KANSAS AND PARTS OF CENTRAL
  KANSAS.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH 
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED 
  ROADS. TRUCK DRIVERS ON I-70 AND HIGHWAY 400 SHOULD BE 
  ESPECIALLY ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH AND OR
GUSTS OF 46 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

KSZ071-072-095-096-099-100-291300-
/O.CON.KICT.WI.Y.0018.100429T1400Z-100430T0100Z/
WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA...
CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS
1147 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT THURSDAY.

* TIMING...SOUTH WINDS WILL INCREASE DRAMATICALLY OVER SOUTHEAST 
  KANSAS THURSDAY MORNING...AND CONTINUE INTO THE EARLY EVENING 
  HOURS. 

* WINDS...SUSTAINED AROUND 35 MPH WITH GUSTS AROUND 50 MPH ARE
  LIKELY ACROSS SOUTHEAST KANSAS.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH 
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED 
  ROADS. TRUCK DRIVERS ON HIGHWAY 400 SHOULD BE ESPECIALLY 
  ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND
OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

ES
227 
WWUS73 KICT 290902
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
402 AM CDT THU APR 29 2010

KSZ032-033-291015-
/O.CAN.KICT.WI.Y.0017.000000T0000Z-100429T1000Z/
RUSSELL-LINCOLN-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN
402 AM CDT THU APR 29 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA.

$$

KSZ047>053-067>070-082-083-091>094-098-291715-
/O.EXT.KICT.WI.Y.0017.000000T0000Z-100430T0400Z/
BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-
BUTLER-GREENWOOD-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-
CHAUTAUQUA-
INCLUDING THE CITIES OF...GREAT BEND...ELLSWORTH...SALINA...
LYONS...MCPHERSON...MARION...COTTONWOOD FALLS...HUTCHINSON...
NEWTON...EL DORADO...AUGUSTA...EUREKA...KINGMAN...WICHITA...
ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...
HOWARD...SEDAN
402 AM CDT THU APR 29 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING. 

* TIMING...SOUTH WINDS WILL REMAIN STRONG TODAY AND WELL INTO THIS
  EVENING. WINDS AROUND ELLSWORTH AND BARTON COUNTIES MAY BRIEFLY
  DIMINISH THIS MORNING BUT SHOULD INCREASE LATER THIS MORNING.

* WINDS...SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS OF 45 TO 50
  MPH ARE LIKELY.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH 
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED 
  ROADS. TRUCK DRIVERS ON I-70 AND HIGHWAY 400 SHOULD BE 
  ESPECIALLY ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH AND OR
GUSTS OF 46 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

KSZ071-072-095-096-099-100-291715-
/O.EXT.KICT.WI.Y.0018.100429T1400Z-100430T0400Z/
WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA...
CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS
402 AM CDT THU APR 29 2010

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 11 PM
CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO
11 PM CDT THIS EVENING. 

* TIMING...SOUTH WINDS WILL INCREASE DRAMATICALLY THIS
  MORNING...AND CONTINUE INTO THE EVENING HOURS.

* WINDS...SUSTAINED AROUND 30 TO 35 MPH...WITH GUSTS AROUND 45 MPH
  ARE LIKELY.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH 
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED 
  ROADS. TRUCK DRIVERS ON HIGHWAY 400 SHOULD BE ESPECIALLY 
  ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND
OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

HOWERTON
836 
WWUS73 KICT 291602
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1102 AM CDT THU APR 29 2010

KSZ047-048-291715-
/O.CAN.KICT.WI.Y.0017.000000T0000Z-100430T0400Z/
BARTON-ELLSWORTH-
INCLUDING THE CITIES OF...GREAT BEND...ELLSWORTH
1102 AM CDT THU APR 29 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THIS AFTERNOON.
THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

KSZ071-072-095-096-099-100-300400-
/O.CON.KICT.WI.Y.0018.000000T0000Z-100430T0400Z/
WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA...
CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS
1102 AM CDT THU APR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. 

* TIMING...STRONG SOUTHERLY WINDS WILL CONTINUE INTO THE EVENING
  HOURS. 

* WINDS...SUSTAINED AT 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH ARE EXPECTED.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH 
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED 
  ROADS. TRUCK DRIVERS ON HIGHWAY 400 SHOULD BE ESPECIALLY 
  ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND
OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

KSZ049>053-067>070-082-083-091>094-098-300400-
/O.CON.KICT.WI.Y.0017.000000T0000Z-100430T0400Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD-
KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
1102 AM CDT THU APR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. 

* TIMING...SOUTH WINDS WILL REMAIN STRONG TODAY AND WELL INTO THIS
  EVENING. 

* WINDS...SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS OF 45 TO 50
  MPH ARE EXPECTED.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH 
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED 
  ROADS. TRUCK DRIVERS ON I-70 AND HIGHWAY 400 SHOULD BE 
  ESPECIALLY ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH AND OR
GUSTS OF 46 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

JMC
783 
WWUS73 KICT 300356
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1056 PM CDT THU APR 29 2010

KSZ071-072-095-096-099-100-301000-
/O.EXT.KICT.WI.Y.0018.000000T0000Z-100430T1000Z/
WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA...
CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS
1056 PM CDT THU APR 29 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM CDT FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM CDT FRIDAY.

* TIMING...STRONG SOUTHERLY WINDS WILL CONTINUE THROUGHOUT THE
  NIGHT.

* WINDS...SUSTAINED AROUND 35 MPH WITH GUSTS AROUND 50 MPH ARE
  LIKELY.

* IMPACTS...DRIVING WILL BE VERY CHALLENGING...ESPECIALLY FOR
  THOSE DRIVING IN HIGH PROFILE VEHICLES AND ON EAST WEST ORIENTED
  HIGHWAYS SUCH AS HIGHWAY 400. TRUCK DRIVERS ON HIGHWAY 400
  SHOULD BE ESPECIALLY ALERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH AND OR
GUSTS OF 46 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE
DRIVING VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

KSZ049>053-067>070-082-083-091>094-098-301000-
/O.EXT.KICT.WI.Y.0017.000000T0000Z-100430T1000Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD-
KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
1056 PM CDT THU APR 29 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM CDT FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM CDT FRIDAY. 

* TIMING...SOUTH WINDS WILL REMAIN VERY STRONG THROUGHOUT THE
  NIGHT.

* WINDS...SUSTAINED WINDS AROUND 35 MPH WITH GUSTS AROUND 50 MPH
  ARE LIKELY.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH 
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED 
  ROADS. TRUCK DRIVERS ON I-70 AND HIGHWAY 400 SHOULD BE 
  ESPECIALLY ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH AND OR
GUSTS OF 46 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

ES
294 
WWUS73 KICT 300817
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
317 AM CDT FRI APR 30 2010

KSZ071-072-095-096-099-100-301500-
/O.EXT.KICT.WI.Y.0018.000000T0000Z-100430T1500Z/
WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA...
CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS
317 AM CDT FRI APR 30 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING.

* TIMING...STRONG SOUTHERLY WINDS WILL CONTINUE INTO THE MORNING
  HOURS ACROSS SOUTHEAST KANSAS. 

* WINDS...SUSTAINED AROUND 30 MPH WITH GUSTS AROUND 45 MPH ARE
  LIKELY.

* IMPACTS...DRIVING WILL BE VERY CHALLENGING...ESPECIALLY FOR 
  THOSE DRIVING IN HIGH PROFILE VEHICLES AND ON EAST WEST 
  ORIENTED HIGHWAYS SUCH AS HIGHWAY 400. TRUCK DRIVERS ON 
  HIGHWAY 400 SHOULD BE ESPECIALLY ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND OR GUSTS
OF 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING VERY
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

KSZ049>053-067>070-082-083-091>094-098-301000-
/O.CON.KICT.WI.Y.0017.000000T0000Z-100430T1000Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD-
KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
317 AM CDT FRI APR 30 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING.

* TIMING...WINDS WILL REMAIN VERY STRONG THROUGH THE OVERNIGHT
  HOURS.

* WINDS...SUSTAINED WINDS AROUND 30 MPH WITH GUSTS AROUND 45 MPH
  ARE LIKELY.

* IMPACTS...DRIVING WILL BE CHALLENGING FOR DRIVERS OF HIGH 
  PROFILE VEHICLES...AND ANYONE DRIVING ON EAST WEST ORIENTED 
  ROADS. TRUCK DRIVERS ON I-70 AND HIGHWAY 400 SHOULD BE 
  ESPECIALLY ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND OR GUSTS
OF 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

JAKUB
145 
WWUS73 KICT 300825
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
325 AM CDT FRI APR 30 2010

KSZ049>053-067>070-082-083-091>094-098-300930-
/O.CAN.KICT.WI.Y.0017.000000T0000Z-100430T1000Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD-
KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY...HOWARD...SEDAN
325 AM CDT FRI APR 30 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED ACROSS THE AREA...THEREFORE THE THE WIND
ADVISORY HAS BEEN CANCELLED.

$$

KSZ071-072-095-096-099-100-301500-
/O.CON.KICT.WI.Y.0018.000000T0000Z-100430T1500Z/
WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA...
CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS
325 AM CDT FRI APR 30 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING.

* TIMING...STRONG SOUTHERLY WINDS WILL CONTINUE INTO THE MORNING 
  HOURS ACROSS SOUTHEAST KANSAS. 

* WINDS...SUSTAINED AROUND 30 MPH WITH GUSTS AROUND 45 MPH ARE 
  LIKELY. 

* IMPACTS...DRIVING WILL BE VERY CHALLENGING...ESPECIALLY FOR 
  THOSE DRIVING IN HIGH PROFILE VEHICLES AND ON EAST WEST 
  ORIENTED HIGHWAYS SUCH AS HIGHWAY 400. TRUCK DRIVERS ON 
  HIGHWAY 400 SHOULD BE ESPECIALLY ALERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND OR GUSTS
OF 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING VERY
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

JAKUB
459 
WWUS73 KICT 301245
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
745 AM CDT FRI APR 30 2010


KSZ071-072-095-096-099-100-301345-
/O.CAN.KICT.WI.Y.0018.000000T0000Z-100430T1500Z/
WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA...
CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS
745 AM CDT FRI APR 30 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED ACROSS THE AREA...THEREFORE THE WIND
ADVISORY HAS BEEN CANCELLED.

$$

SCHRECK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Apr 28, 3:19 PM CDT, 46 minutes earlier.

Area forecast discussion, Apr 28, 3:19 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT WED APR 28 2010

.SYNOPSIS:
DEEPENING UPPER LEVEL LOW PRESSURE TROUGH OVER THE
WESTERN U.S. WILL BE THE DRIVING FACTOR IN OUR WEATHER PATTERN
OVER THE COURSE OF THE NEXT WEEK. MAIN CONCERNS THROUGH THE
FORECAST PERIOD ARE STRONG GRADIENT WINDS CONTINUING OVERNIGHT AND
INTO THURSDAY, FOLLOWED BY THUNDERSTORM CHANCES THURSDAY NIGHT AND
INTO FRIDAY. THEN, THUNDERSTORM CHANCES AGAIN AS WE MOVE INTO NEXT
WEEK.

.DISCUSSION:
TONIGHT AND THURSDAY: SURFACE LOW PRESSURE IN EASTERN COLORADO IS
PROGGED TO LIFT NORTHEAST INTO NEBRASKA TONIGHT IN RESPONSE TO
UPPER LEVEL TROF DIGGING OVER THE NORTHERN ROCKIES. AHEAD OF THIS
SURFACE LOW...THE MODELS ARE SHOWING THE LOW LEVEL JET INCREASING
TO VALUES OF 60 TO 70KTS ACROSS SOUTHERN KANSAS OVERNIGHT. AS THIS
OCCURS...I WOULD EXPECT LIMITED MIXING OVERNIGHT WHICH WILL MOST
LIKELY KEEP WIND SPEEDS ABOVE CRITERIA THROUGH MUCH OF THE NIGHT.
THERE MAY BE A SHORT TIME PERIOD AFTER SUNSET THEY MAY DIE DOWN
AWHILE...BUT ONCE THE SURFACE LOW MAKES SOME FORWARD MOVEMENT IT
SHOULD CAUSE THE WIND SPEEDS TO KICK BACK UP AGAIN MAINLY ACROSS
SOUTH CENTRAL KANSAS. CENTRAL KANSAS ON THE OTHER HAND...SHOULD
HAVE WIND SPEEDS SLACKEN OFF DUE TO THE PRESSURE GRADIENT
DECREASING IN CLOSER PROXIMITY TO THE SURFACE LOW AND DRY LINE. ON
THURSDAY...GOOD MIXING IS EXPECTED ONCE AGAIN ESPECIALLY ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS AHEAD OF THE SURFACE LOW. AFTER
MUCH COLLABORATION REGARDING HEADLINES...WE DECIDED TO LET THE
WIND ADVISORY EXPIRE AT MIDNIGHT ACROSS CENTRAL KANSAS AND
CONTINUE IT FOR SOUTH CENTRAL KANSAS. MEANWHILE...SOUTHEAST KANSAS
WILL MOST LIKELY SEE WIND ADVISORY CRITERIA BEING MET TOMORROW
MORNING AS THE LOW LEVEL JET SHIFTS EAST. WIND ADVISORIES WILL
STAY UP FOR ALL AREAS MAINLY EAST OF A LYONS TO SALINA LINE ON
THURSDAY. LATE THURSDAY AFTERNOON A SURFACE FRONT SHOULD BEGIN
MOVING INTO OUR NORTHWEST COUNTIES WITH A DRYLINE EXTENDING FROM
THE FRONT SOUTHWARD FROM CENTRAL KANSAS INTO WESTERN OKLAHOMA. DID
PUT SLIGHT CHANCES IN OUR EXTREME NORTHWEST SECTIONS FOR
THUNDERSTORM DEVELOPMENT AFTER 3:00 PM. WITH INITIAL DEVELOPMENT,
CAN NOT RULE OUT THAT ONE OR TWO OF THE STORMS COULD BECOME
SUPERCELLS.

THURSDAY NIGHT AND FRIDAY:
A SURFACE COLD FRONT SHOULD WORK ITS WAY INTO OUR NORTHWEST COUNTIES
BY LATE IN THE AFTERNOON ON THURSDAY. THE FRONT WILL BE THE FOCUS
FOR THUNDERSTORM ACTIVITY AS IT WORKS ITS WAY ACROSS THE FORECAST
AREA OVERNIGHT AND FRIDAY. SPC HAS MOST OF THE AREA IN A SLIGHT RISK
FOR SEVERE WEATHER BUT AGAIN THE FOCAL POINT WILL BE ALONG THE
SURFACE FRONT. AT THIS POINT IN TIME, CONSIDERING THE STRENGTH OF
THE WINDS IN THE MID AND UPPER LEVELS, THE STORMS WILL UNDOUBTEDLY
BE FAST MOVERS WHICH MEANS THAT THE PRIMARY THREAT SHOULD BE STRONG
GUSTY WINDS. ALSO, SINCE THE STORM MOTION WILL BE PARALLEL TO THE
FRONT, CAN NOT RULE OUT THE POTENTIAL FOR SOME AREAS GETTING HEAVY
RAIN. DID RAISE THE POPS MAINLY FROM MIDNIGHT THURSDAY THROUGH NOON
FRIDAY, ESPECIALLY FOR AREAS FROM HUTCHINSON TO SALINA AND POINTS TO
THE EAST AND NORTH. AHEAD OF THE FRONT SOUTH WINDS IN THE 25 TO 30
MPH RANGE WILL CONTINUE.

SATURDAY THROUGH MONDAY:
BY SATURDAY MORNING THE SURFACE FRONT SHOULD EXTEND FROM CENTRAL
TEXAS, ACROSS EASTERN OKLAHOMA INTO NORTHWEST MISSOURI. CHANCES FOR
THUNDERSTORM ACTIVITY WILL BE CONFINED ALONG AND AHEAD OF THE
FRONTAL BOUNDARY, WHICH FOR US MEANS SOUTHEAST KANSAS, MAINLY EAST
OF THE FLINT HILLS. THERE IS SOME DISAGREEMENT IN THE MODELS WITH
REGARD TO HOW LONG CHANCES OF RAIN WILL STAY IN THAT AREA, OR IF IT
WILL SPREAD BACK TO THE WEST BECAUSE OF THE NEARLY STATIONARY NATURE
OF THE UPPER LEVEL TROUGH AND ASSOCIATED SURFACE FRONT. FOR NOW, AM
KEEPING SOUTH CENTRAL AND CENTRAL KANSAS DRY, WITH CHANCES FOR
STORMS LINGERING IN SOUTHEAST KANSAS THROUGH SATURDAY NIGHT. CURRENT
TEMPERATURE FORECAST LOOKS TO BE ON TRACK, SO NO CHANGES THERE.

TUESDAY THROUGH WEDNESDAY:
MODELS SHOWING A LOW PRESSURE SYSTEM MOVING EASTWARD JUST SOUTH OF
THE FORECAST AREA ON TUESDAY WITH CHANCES OF PRECIPITATION ON
TUESDAY AFTERNOON THUS ADJUSTED THE PROBABILITY OF
PRECIPITATION...INCREASED CLOUD COVER AND DROPPED TEMPERATURES ON
TUESDAY TO ACCOUNT FOR THE TRACK OF THIS SYSTEM. OTHERWISE MINOR
ADJUSTMENTS WERE MADE TO THE GOING FORECAST FOR WEDNESDAY.

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
LATEST WATER VAPOR LOOP WAS SHOWING THE UPPER LEVEL TROF
CONTINUING TO DIG ACROSS THE ROCKIES. THIS WAS AIDING IN
STRENGTHENING THE LEE SIDE TROF. LATEST VAD WIND PROFILE FROM ICT
WAS SHOWING THE SPEEDS BETWEEN 40 AND 50KTS BETWEEN 1 AND 3KFT.
THESE STRONG WIND SPEEDS WILL CONTINUE TO MIX DOWN THROUGH THE
COURSE OF THE DAY ACROSS MUCH OF THE AREA. THE WIND SPEEDS SHOULD
BEGIN TO DIE OFF SHORTLY AFTER SUNSET FOR A COUPLE OF HOURS...DUE
TO NOCTURNAL COOLING EFFECTS. HOWEVER...THE WIND SPEEDS MAY PICK
UP AGAIN AFTER 04Z OR SO AS THE SURFACE LOW MOVES TOWARDS
NEBRASKA. THIS WILL MOST LIKELY CAUSE THE WIND SPEEDS TO VEER OUT
AND WEAKEN NEAR THE RSL TAF SITE AFTER MIDNIGHT AS THE DRY LINE
MOVES TOWARDS CENTRAL KANSAS. THE REMAINDER OF THE TAF SITES
SHOULD HAVE SUSTAINED SPEEDS REMAIN AT OR ABOVE 25KTS THROUGH MUCH
OF NIGHT INTO THURSDAY MORNING.

PEARCE/COX/ELDER

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    62  82  63  74 /   0  10  40  50
HUTCHINSON      59  82  59  73 /   0  10  50  40
NEWTON          61  80  62  74 /   0  10  50  50
ELDORADO        61  80  63  75 /   0  10  40  60
WINFIELD-KWLD   61  82  65  75 /   0  10  30  30
RUSSELL         57  83  51  65 /   0  20  40  20
GREAT BEND      57  83  52  66 /   0  20  30  20
SALINA          61  83  60  71 /   0  10  60  50
MCPHERSON       60  82  60  72 /   0  10  60  50
COFFEYVILLE     59  82  63  77 /   0  10  30  50
CHANUTE         60  81  64  76 /   0  10  30  50
IOLA            59  81  64  76 /   0  10  30  50
PARSONS-KPPF    62  82  64  77 /   0  10  30  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM TO 8 PM CDT THURSDAY FOR KSZ071-072-095-
096-099-100.

WIND ADVISORY UNTIL 8 PM CDT THURSDAY FOR KSZ049-051>053-067>070-
082-083-091>094-098.

WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR KSZ032-033-047-048-
050.

&&
Hazardous weather outlook, Apr 28, 3:52 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
352 PM CDT WED APR 28 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-292100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
352 PM CDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

GUSTY SOUTH WINDS ARE EXPECTED TODAY AND TONIGHT. SEE THE LATEST
WIND ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY SOUTH WINDS ARE EXPECTED THURSDAY...WITH THE STRONGEST WINDS
MAINLY EAST OF A LYONS TO SALINA LINE. SEE THE LATEST WIND
ADVISORY FOR DETAILS.

THE GRASSLAND FIRE DANGER WILL BE VERY HIGH ACROSS THE FLINT
HILLS THURSDAY AFTERNOON.

SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE LATE THURSDAY AFTERNOON IN CENTRAL KANSAS. WARM
TEMPERATURES ALOFT MAY PREVENT STORMS FROM DEVELOPING...BUT ANY
STORM THAT DOES DEVELOP WILL LIKELY BE SEVERE INTO EARLY EVENING
HOURS. STORMS WILL CONTINUE THROUGH THE NIGHT AND INTO FRIDAY
ALONG AND AHEAD OF THE COLD FRONT. GUSTY WINDS...HEAVY RAIN AND
HAIL WILL BE THE MAIN THREAT MAINLY EAST OF A HUTCHINSON TO SALINA
LINE....THEN BE CONFINED TO EAST OF THE FLINT HILLS BY FRIDAY
AFTERNOON.

SLIGHT CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND
MAINLY FOR SOUTHEAST KANSAS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

WIDELY SCATTERED THUNDERSTORMS WILL RETURN TO MUCH OF THE REGION
THE FIRST HALF OF NEXT WEEK AS ANOTHER COLD FRONT MOVES THROUGH
THE AREA. A FEW STRONG THUNDERSTORMS ARE POSSIBLE. PLEASE MONITOR
LATER OUTLOOKS FOR MORE DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ELDER

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.